# SDR SWAA2019031930825

- Difficulty date: March 1, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 40,130 hours, 20,412 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 242XF
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 242XF LOWER SKIN CRACKED.  R&R FLOOR PANEL IAW SRM. (BETWEEN  BS. 887 TO BS. 1016)
